# SDR JIKA2015072401

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N698AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- Aircraft time: 30,542 hours, 43,684 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PILOT SELECTED LG HANDLE TO THE RETRACT POSITION, LG WOULD NOT RETRACT.  PILOT NOTICED LOW HYD PRESSURE & FOLLOWED ESTABLISHED EMER PROCEDURES IN THE PILOT POH.  MANUALLY EXTENDED LG, RECEIVED THREE GREEN DOWN & LOCKED INDICATION LIGHTS & LANDED WITHOUT FURTHER INCIDENT.   TROUBLESHOOTING REVEALED FAULTY LT MLG ACTUATORS, REPLACED BOTH LT MLG ACTUATORS WITH SERVICEABLE UNITS.  PERFORMED LANDING OPERATIONAL CHECKS, ALL SYS CHECKS WERE NORMAL.
